Curavax Pharmaceuticals Private Limited
Mefenamic Acid (100mg) + Paracetamol (250mg)
Paranift M Syrup is a combination of two medicines used to treat fever and mild to moderate pain of various conditions like headache, body ache, and toothache.
Syrup
Paranift M Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol. It is used to reduce pain and swelling in various conditions. The dose will depend on what you are taking it for and how well it helps your symptoms. You should take it as advised by your doctor. Do not take more or use it for a longer duration than recommended by the doctor.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Paranift M Syrup is to be taken with food.
No common side effects listed.
It is unsafe to consume alcohol with Paranift M Syrup.
Paranift M Syrup is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Paranift M Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Paranift M Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Take it with food to prevent an upset stomach. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. If you get diarrhea while taking this medicine, stop taking it and consult your doctor. Avoid consuming alcohol while taking Paranift M Syrup as it can cause excessive drowsiness and increase your risk of stomach problems. Your doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking this medicine for long-term treatment. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Paranift M Syrup is used to reduce pain and swelling in various conditions.